We give two sufficient criteria for schlichtness of envelopes of holomorphy in terms of topology. These are weakened converses of results of Kerner and Royden. Our first criterion generalizes a result of Hammond in dimension 2. Along the way, we also prove a generalization of Royden's theorem.
This document was originally published by Cambridge University Press in Proceedings of the Edinburgh Mathematical Society. Copyright restrictions may apply. DOI: 10.1017/S001309151300031X.
Teitler, Zach. (2013). "Topological Criteria for Schlichtness". Proceedings of the Edinburgh Mathematical Society, 56(2), 637-640.